# SDR UPS06M48338

- Difficulty date: October 26, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Inoperative
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATB - AILERON DEFLECT DISAGREE MESSAGE.  TAKEOFF DEFLECTED AILERON SYSTEM INOP.  ITEM TRANSFERRED TO DMI M336464 PER MEL 27-13-2-0-1.  DMP 27-13-2 C/W.  PLACARD INSTALLED.  REMOVED AND REPLACED WIRES 24-18 BL & 24-18 RD PER AMM 20-30-09-2. CHECKS GOOD PER AMM 27-16-00-5 PLACARD REMOVED & DEFERRAL CLEARED.
